# SDR USAASB01186

- Difficulty date: June 27, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964982
- Condition: Faulty
- Location: Left Pack Bay
- Part time: 25,507 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LGA - FLT 508 - EN ROUTE FROM CLT TO LGA - AT FL250, CAPTAIN REPORTED THE CABIN ALTITUDE WARNING HORN BEGAN SOUNDING.  CREW DESCENDED AIRCRAFT TO FL100 AND CONTINUED ONTO LGA.  MAXIMUM CABIN ALTITUDE WAS 9,5000 FEET.  FLIGHT LANDED AT LGA WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT PACK FLOW CONTROL VALVE.  OPS CHECK GOOD.  (M)
